# SDR DALA12010700961

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 59,992 hours, 44,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 24 IN THE CABIN WAS INOPERATIVE.  MX FOUND WIRES BROKEN LIGHT RECEPTACLE AND CONNECTOR.  BOTH THE LIGHT ASSY AND THE WIRE HARNESS WERE REPLACED AND THE SYS RETURNED TO NORMAL OPERATION.
